# SDR DALA2024050805030

- Difficulty date: May 6, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 69,273 hours, 26,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 900e-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 CORROSION ON FLOOR SUPPORT RH SIDE UNDER FLOOR PANEL 900E AT RBL 64 BTW STA 1000/1040. CORRECTIVE ACTION: SUMMARY OF NRC 00334: CORROSION LEVEL 2: FLOOR SUPPORT RH SIDE UNDER FLOOR PANEL 900E AT RBL 64 BTW STA 1000/1040 WAS REPAIRED PER B757-200 SRM 53-00-13-2R REPAIR 2. (0329903)
